Another look at p-adic L-functions for totally real fields

Research output: Contribution to journalArticlepeer-review

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)33-43
Number of pages11
JournalMathematische Annalen
Volume255
Issue number1
DOIs
StatePublished - Mar 1 1981

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Another look at p-adic L-functions for totally real fields'. Together they form a unique fingerprint.

Cite this